Translator Disclaimer
April 1991 Inversion formulas for the k-dimensional Radon transform in real hyperbolic spaces
Carlos A. Berenstein, Tarabusi Enrico Casadio
Duke Math. J. 62(3): 613-631 (April 1991). DOI: 10.1215/S0012-7094-91-06227-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 3 • April 1991
Back to Top